MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555510
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was used during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2022.During the procedure, the needle was removed from the patient to expel samples and the entire needle fell out of the sheath.The procedure was completed with another expect slimline needle.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Block g2: medwatch # 4600100000-2022-8031.Block h2: block b5 and block g2 was updated with additional information received on november 21, 2022.Block h6: device code a0501 captures the reportable event of the tip of the entire needle fell out of the sheath.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was used during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2022.During the procedure, the needle was removed from the patient to expel samples and the entire needle fell out of the sheath.The procedure was completed with another expect slimline needle.There were no patient complications reported as a result of this event.Additional information received on november 21, 2022: the patient had an endoscopic ultrasound (eus) performed in the endoscopy or suite.While doctor was obtaining a needle aspiration specimen during the procedure, the needle from boston scientific expect slimline device became dislodge from the deployment device.The needle was retrieved and all parts of the device were accounted for.

Brand Name
EXPECT SLIMLINE SL
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15829606
Report Number3005099803-2022-06695
Device Sequence Number20146343
Product Code ODG
UDI-Device Identifier08714729848721
UDI-Public08714729848158
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K163058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model NumberM00555510
Device Catalogue Number5551
Device Lot Number0030144999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown